MathSciNet Relay Station
MathSciNet bibliographic data
MR1458272 (98j:34086) 34C50 (34A30 34D05)
Xu, Junxiang; Zheng, Qin On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1445–1451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement